# SDR UPS06846643

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY DEAD     R&R  EMERGENCY EXIT LIGHT BATTERY PACK W/R/T M/M 33-50-01-2 OPS CK GOOD.
